Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Overdose of crocin plz give remedy

Premium Questions

Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Pragnesh Vachharajani MD

Hi, my frnd took 10 crocin tablets day before yesterday and this morning again she took 12 tablets again. Those are 500mg pills each. she revealed it just now. what should be done to protect her? ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr.  Vipul Prajapati MD

hi my friend took 7 crocin tablets last night and had not yet done gastric lavage and she is not ready for it pls tell me is is too late and what are the chances ... View answer

Answered by : Dr. Vipul Prajapati ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

per day and I am very nervous I am going to overdose I also took one milligram of xanax for a panic attack . My question is am I going to overdose I am very scared for my life right now please help! ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Arun MD

gave her crocin drops..she is 5kg.......so I give her 10 drops.....following vaccination and once ... in the evening but by mistake I gave her 2.5ml...of crocin instead of 10drops will anything happen to my... View answer

Answered by : Dr. Arun ( Pediatrician)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

I TOOK VICODIN WITH 325 MG OF TYLENOL IN IT TWO DAYS IN A ROW AND REALIZED IT WORKED OUT TO BE 4,500MG OF TYLENOL EACH DAY. I AM EXCRUCIATING PAIN AND THE VICODIN IS DOING NOTHING. I FEEL OK, BUT AM WORRIED ABOUT THE... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Srikanth Reddy MD

I m a 22 year old male. I am currently taking adderall to treat adult ADD. About two days ago I accidently took an extra dose of adderall maybe an hour after taking my first dose in the morning. I m only suppose to take... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Pradeepraj MD

Hello,my wife has taken an overdose of her medication (carbamazepine). She is on a prescribed dose of 200mg (1 tablet) per day. This evening (currently 8:30pm here in Rio de Janeiro), to discover she had ... View answer

Answered by : Dr. Pradeepraj ( General & Family Physician)
Dr. Jyothi Prakash J MD

Hi I just wanted some help my boyfriend toke overdose of grandpa and dispring and compral and he doesn t want to see a doctor or anyone .how can I help him..please help he is busy vomiting and have ... View answer

Answered by : Dr. Jyothi Prakash J ( General & Family Physician)
Dr. Vaibhav Gandhi MD

Hello doctor, what is the overdose of crocin for the one who has low hemoglobene in the age of 28yrs? and what are its effects? Thanks... ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr.  Danish Sheikh MD

One should visit a emergency department of nearest hospital as soon as possible if their is over dose of any medication and get consulted with physician. It depends upon the number of tablets taken.

Dr. Shubham Mehta MD

Overdose of which drug?

Dr. Mahesh Koregol MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore...